MathSciNet Relay Station
MathSciNet bibliographic data
MR352377 26A86
Chong, Kong Ming Some extensions of a theorem of Hardy, Littlewood and Pólya and their applications. Canad. J. Math. 26 (1974), 1321–1340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement